MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05012013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two in.Pact admiral paclitaxel eluting balloon catheters were used to treat the right mid sfa.Approximately one month post procedure, the patient suffered right sfa cto (acute occlusion).Revascularization of the target lesion was carried out 11 days later using a pta balloon catheter.Patient recovered.Investigator and sponsor assessed event is unlikely related to the device, procedure or paclitaxel.
 
Additional Manufacturer Narrative
The patient has a medical history of previous bare metal stenting of the iliac.Dissection occurred during pre-dilation and during the procedure, with no provisional stenting.Thrombosis of the target lesion was also recognized via imaging approximately one month post index procedure.Grafting was also carried out on the same day as the revascularization procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event date updated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Event date updated.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8089386
Report Number9612164-2018-03279
Device Sequence Number1459743
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public00643169383630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Catalogue NumberADM05012013P
Device Lot Number0008837738
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
03/15/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date11/23/2018
04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight49